Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have had 3 pulmonary embolisms. Take warfarin. Having pain in arm, shoulder, and leg. Is it a joint pain?

User rating for this question
Very Good
Answered by

Practicing since : 1979
Answered : 415 Questions
I have clot problem have had 3 pulmonary embolisms. I take warfarin daily 10 mg to keep INR around 2-3 . Last couple of days been having extreme right arm pain in shoulder and shooting pain right leg should I call my doctor or is it possible just joint pain . Nothing helps. I hate calling dr for no reason because last few times nothing , but this is just different even fingers (2of them ) have numbing tingling feeling
Posted Tue, 21 May 2013 in Blood Disorders
Answered by Dr. Jawahar Ticku 1 hour later

This type of pain in your arm and leg is not related to your previous embolism problem but a mild neurological manifestation related to warfarin or mild cervical problem. A multivitamin and over the counter analgesic with arm exercise and keeping the neck upright should help you.

If these measures are not helping then you need a proper physical check up for evaluation of your problem.

Dr. J. Ticku
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Hematologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor